Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Swelling?

Posted by SheilaC on August 25, 2009, at 6:57:15

In reply to Re: Swelling? SheilaC, posted by Maxime on August 24, 2009, at 12:56:23

I guess edema, because my whole body swells up - fingers, feet, huge belly, my joints start aching. Not sure if this is a side effect I can tolerate.

I don't want to mess with the dietary restrictions of Parnate (even at tiny doses) like wine, cheese, chocolate, etc. But my doc would like me to try it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SheilaC thread:913854
URL: http://www.dr-bob.org/babble/20090818/msgs/913968.html